A possible pointless post

Discussion in 'Trying To Conceive' started by LJaydow, Apr 7, 2009.

  1. LJaydow

    LJaydow Jack, Elizabeth

    Joined:
    Mar 29, 2009
    Messages:
    1,209
    Likes Received:
    0
    Afternoon all,

    Just a few wee questions! I have only had one injection of Depo Provera, and am now wanting to Try to Conceive. I am having absolutely horrendous side effects from it such as weight gain, terrible depression and mood swings, bad spots, always tired to the point where i am sleeping during the day and night, joints are aching and i had slight bleeding but then it stopped and didnt come back.

    It feels like my period is just around the corner but nothing actually happens - all the symptoms are there.

    I have made an appointment with the doctor, but just wondered now if it is really worth it. I have PCOS, and wasnt warned (As most arent) about this contraceptive, and now this lack of period is making me worry. I know there is nothing i can do to take the hormone out of my body, but is there anything i can do to speed up its exit, and actually bring on ovulation again?
    I read something about going back on the pill will induce ovulation, and also taking nothisterone will kick-start it back into action. Obviously i dont want to take anything without being told it is safe to do so...

    What do you ladies think? I didnt think i would ever say this, but i am so desperate for a period
     
  2. mammag

    mammag Expecting a Rainbow

    Joined:
    Nov 9, 2008
    Messages:
    10,104
    Likes Received:
    140
    maybe your doctor will give your provera to jump start your period. but he will only do this if it has been more than three months since your last shot. mine would always come right after the three month mark was up. but after that i got pregnant rather quickly, right at 2 months later. good luck.
     
  3. loopdido

    loopdido Mum to 2

    Joined:
    Mar 27, 2009
    Messages:
    1,690
    Likes Received:
    0
    Agnus Castus may help regulate your natural hormones and get your cycle back on track a bit quicker......google it - there's plenty of info on it on the net.

    Good luck hope you get your AF soon so you can ttc!
     
  4. jonkey

    jonkey Ready to try for no. 2

    Joined:
    Mar 30, 2009
    Messages:
    137
    Likes Received:
    0
    if you do decide to go on the pill to try and regulate yourself i would do it immediatley when depo 'runs out'. not like me who came of it, ummed and aahed for a month or so then asked the nurse if i should go on the pill and she advised me not to because it would be messin with my system/body
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice